# SDR DALA13064899249

- Difficulty date: November 25, 2013
- Submitted: November 30, 2013
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 34,616 hours, 30,996 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE DAMAGED, BS 240, BETWEEN L17-18L.  R & R DAMAGED SHEAR TIE IAW SRM 51-30-00.
